# SDR CALA2025072106767

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N76529
- Make and model: Boeing 737824
- Aircraft serial: 31652
- Aircraft time: 46,221 hours, 16,510 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: C20633000
- Part serial: 12920C20633
- Condition: Faulted
- Location: Zone 700
- Part time: 13,139 hours, 5,720 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 1 BRAKE REQUIRES REPLACEMENT DUE TO POSSIBLE LOCKING UP ON LANDING REMOVED AND REPLACED #1 MLG BRAKE PER  AMM 32-41-41-000/400-801. OPS AND LEAK CHK GOOD.
